Variétés de drapeaux et réseaux de Toda

Hermann Flaschka, Luc Haine

Research output: Contribution to journalArticle

19 Citations (Scopus)
Original languageFrench
Pages (from-to)545-556
Number of pages12
JournalMathematische Zeitschrift
Volume208
Issue number1
DOIs
StatePublished - Dec 1991

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Variétés de drapeaux et réseaux de Toda. / Flaschka, Hermann; Haine, Luc.

In: Mathematische Zeitschrift, Vol. 208, No. 1, 12.1991, p. 545-556.

Research output: Contribution to journalArticle

Flaschka, Hermann ; Haine, Luc. / Variétés de drapeaux et réseaux de Toda. In: Mathematische Zeitschrift. 1991 ; Vol. 208, No. 1. pp. 545-556.
@article{b79e6c3cbee842d7b05662bed77b34ee,
title = "Vari{\'e}t{\'e}s de drapeaux et r{\'e}seaux de Toda",
author = "Hermann Flaschka and Luc Haine",
year = "1991",
month = "12",
doi = "10.1007/BF02571544",
language = "French",
volume = "208",
pages = "545--556",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Variétés de drapeaux et réseaux de Toda

AU - Flaschka, Hermann

AU - Haine, Luc

PY - 1991/12

Y1 - 1991/12

UR - http://www.scopus.com/inward/record.url?scp=51249173283&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=51249173283&partnerID=8YFLogxK

U2 - 10.1007/BF02571544

DO - 10.1007/BF02571544

M3 - Article

AN - SCOPUS:51249173283

VL - 208

SP - 545

EP - 556

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -